# SDR CA190619007

- Difficulty date: June 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240620802
- Condition: Corroded
- Location: Frame 36
- Part time: 17,076 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REAR CENTER FUSELAGE AT FRAME 36 FLOOR BEAM CORRODED (TC# 20190619007)
